It you have a patient prescribed Luvox Cr do they have more of a chance to get serotonin syndrome if they are taking Lithium, Imitrex, Adderall and Xanax?
Hello Chaos Theory,
Yes I believe the chances are greater. I would definitely talk with the prescribing doctor, or a pharmacist, because using those meds together it may increase the side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts. Combining these meds can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2013 • 2 answers
I take multiple pain medications and need to know the side effects that can occur from the mixture.?
Posted 10 Mar 2014 • 3 answers
Posted 10 Apr 2014 • 3 answers
Posted 25 Feb 2015 • 2 answers
Posted 2 Apr 2015 • 2 answers